# SDR UALA2010102803997

- Difficulty date: October 27, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 50,319 hours, 18,494 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 17409596
- Condition: Unwanted Deploy
- Location: Row 16a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS DROPPED AT ROW 16A. REINSTALLED DROPPED MASK. OPS CHECKS GOOD.
